Open Access
Translator Disclaimer
February, 1979 Some Stability Results for Vector Values Random Variables
J. Kuelbs, Joel Zinn
Ann. Probab. 7(1): 75-84 (February, 1979). DOI: 10.1214/aop/1176995149

Abstract

This paper explores the strong law of large numbers in the infinite dimensional setting. It is shown that under several classical conditions--such as the Kolmogorov condition--the strong law holds if and only if the weak law holds.

Citation

Download Citation

J. Kuelbs. Joel Zinn. "Some Stability Results for Vector Values Random Variables." Ann. Probab. 7 (1) 75 - 84, February, 1979. https://doi.org/10.1214/aop/1176995149

Information

Published: February, 1979
First available in Project Euclid: 19 April 2007

zbMATH: 0399.60007
MathSciNet: MR515814
Digital Object Identifier: 10.1214/aop/1176995149

Subjects:
Primary: 60B05
Secondary: 60F05 , 60F10 , 60F15

Keywords: Erdos double truncation , Exponential inequalities , Strong law of large numbers , Weak law of large numbers

Rights: Copyright © 1979 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.7 • No. 1 • February, 1979
Back to Top